# SDR GTIA2019102864733

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 19,560 hours, 8,872 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT. STRONG ODOR/CHEMICAL SMELL AT 2500' DURING APPROACH. PACK 1 OFF STOPPED SMELL. SMELL WAS IN COCKPIT. NO SMELL REPORTED IN CABIN.-PERFORMED TSM 05-50-00-810-831 RAN BOTH ENGINES + ISOLATED TO PACK #1. REF LP 2518956-1 FOR MEL
